Skip to content
ED after Heart Attack
avatar
whatsnext7 posted:
I had a heart attach 3 months ago.
My doctor has put me on an additonal blood pressure medication as well as doubling the dose of the one I was on.
Right after my heart attach I had no problem having an erection but now can maybe only get semi erect.I understand many beta blockers can cause ED
My question is should I ask to have my medications changed or is there other ways to be able to have erections again. If it's the medication and they are changed how long does it take to reverse the disfunction and be able to have erertions normally again
Reply
 
avatar
georgiagail responded:
You can discuss changing medications with your physician...or they might consider prescribing an ED medication.

If it's the medication and it's changed to one without these side effects you should see a reversal of this issue fairly quickly.

Gail
 
avatar
jhewell3 responded:
Yes, yes, yes. Corgard (Nadalol) is a culprit.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
109 of 149 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.